# SDR DXTA200501007

- Difficulty date: October 7, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N668QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605268
- Aircraft time: 3,117 hours, 2,502 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT UPLOCK, UNLOCK LIGHT REMAINED ILLUMINATED FOLLOWED BY HYD PRESS LIGHT.  FOUND HYD RESERVOIR LOW.  SERVICED RESERVOIR TO FULL.  PERFORMED LANDING GEAR FUNCTIONAL CHECK 10 TIMES.  ALL OPERATIONS WERE NORMAL.  NO FURTHER DEFECTS NOTED.  ALL WORK PERFORMED IAW CE 560XL AMM 7-10-00/12-12-00/32-30-00.
